Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 13, 2016, 7:39 PM EDT for Johnson County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2016, 7:39 PM EDT (23:39 UTC)
- Expired
- Aug 13, 2016, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
County Johnson County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 178 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
684
WWUS82 KFFC 132339
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SAT AUG 13 2016
GAZ074-085-097-140030-
JOHNSON GA-WASHINGTON GA-LAURENS GA-
739 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN WASHINGTON AND NORTHEASTERN LAURENS COUNTIES UNTIL 830
PM EDT...
AT 738 PM EDT...A STRONG THUNDERSTORM WAS NEAR WRIGHTSVILLE...MOVING
NORTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...HARRISON...LOVETT...SPANN...DONOVAN...NEW HOME AND
PRINGLE.
LAT...LON 3264 8259 3260 8280 3278 8288 3285 8274
3284 8259
TIME...MOT...LOC 2338Z 167DEG 8KT 3267 8270
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 2:20 PM EDT, 5 hours 19 minutes earlier.
Area forecast discussion, Aug 13, 2:20 PM EDT, 5 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 220 PM EDT SAT AUG 13 2016 .SHORT TERM /Tonight through Sunday Night/... Persistent Bermuda high will remain in control through the short term. The atmosphere will remain nearly unchanged through Sunday night and therefore will be going with a persistence forecast. Convection will be isolated to scattered the rest of this afternoon into early this evening...and then again Sunday afternoon with slightly less coverage. Both max and min temps have been warmer than MOS guidance and have raised temps a degree or two through Sunday night.Persistent Bermuda high will remain in control through the short term. The atmosphere will remain nearly unchanged through Sunday night and therefore will be going with a persistence forecast. Convection will be isolated to scattered the rest of this afternoon into early this evening...and then again Sunday afternoon with slightly less coverage. Both max and min temps have been warmer than MOS guidance and have raised temps a degree or two through Sunday night. 17 .LONG TERM /Monday through Saturday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS Discussion... The extended forecast continues to show somewhat of a drying trend through the middle of next week. The main atmospheric feature is still the Bermuda ridge that stays parked over the region through day 7. This ridge really strengthens its hold over the area through Monday which will keep the deepest moisture to the west and north of our CWA. The ridge does begin to weaken by Tuesday Night/Wed Morning allowing the better moisture axis to move closer to the area by Wed afternoon/Evening. Will have to keep an eye on how things progress over the next few days and adjust pops as needed. Have continued the previous trend with slight chance to low chance diurnally driven pops in the forecast through Tue...with a slow increase into the likely category by Thu. With a drier atmosphere over the next few days...PWs have begun to drop to below 2.0 inches. This trend continues through Tuesday before increasing again back to 2.0 inches and higher Wed/Thu. As a result...any storms we see through Mon/Tue should not have as significant a heavy rain threat as we have seen over the past few weeks. Tropics expected to remain fairly quiet through the week. Will continue to monitor latest information. 01 && .AVIATION... 18Z Update... No changes from the previous forecast. Atmosphere will remain nearly unchanged through Sunday. Therefore will be going with a persistence forecast. Cu field will dissipate this evening. There will be isolated to scattered tsra this afternoon...dissipating this evening. Low cloud development will be dependent on the amount of rainfall across the forecast area this afternoon/this evening. Will hedge with a SCT010 late tonight. Winds will remain southwest through this evening...becoming light southeast late tonight...then back to southwest with mixing Sunday morning. //ATL Confidence...18Z Update... Medium on tsra coverage and timing this afternoon Medium on ifr/mvfr clouds late tonight High on remaining elements 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 93 74 94 / 20 20 20 30 Atlanta 75 91 75 91 / 20 20 20 40 Blairsville 71 88 70 87 / 30 30 20 40 Cartersville 74 92 73 91 / 20 20 20 40 Columbus 76 93 75 93 / 30 20 20 30 Gainesville 75 90 74 90 / 20 20 20 40 Macon 74 95 74 94 / 30 20 20 30 Rome 73 91 73 92 / 20 20 20 40 Peachtree City 73 91 72 92 / 20 20 20 40 Vidalia 75 94 76 94 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....BDL AVIATION...17
Hazardous weather outlook, Aug 13, 6:06 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 PM EDT SAT AUG 13 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-142215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 606 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THROUGH TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH THE EVENING HOURS. WEATHER HAZARDS EXPECTED... GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ALTHOUGH A DRYING TREND IS EXPECTED THROUGH TUESDAY...THERE IS STILL A CHANCE FOR THUNDERSTORMS EACH DAY. NEXT WEEK THE BEST CHANCES FOR STORMS SHIFT TO FAR NORTH GEORGIA AS A FRONT SLOWLY SAGS TOWARD THE STATE BY WEDNESDAY. SOME OF STORMS MAY PRODUCE VERY HEAVY RAINFALL AND COULD RESULT IN MINOR FLOODING OF SMALLER CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 13, 6:17 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT SAT AUG 13 2016
GAZ089-090-132300-
MUSCOGEE GA-CHATTAHOOCHEE GA-
617 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE AND SOUTHWESTERN
CHATTAHOOCHEE COUNTIES UNTIL 700 PM EDT...
AT 615 PM EDT...A STRONG THUNDERSTORM WAS OVER FORT BENNING/LAWSON
ARMY AIR FIELD...MOVING NORTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...FORT BENNING/LAWSON ARMY AIR FIELD...NORTH
FORT BENNING...EDGEWOOD...KENWOOD...VISTA TERRACE...BENNING HILLS...
FLAT ROCK...ROSE HILL...AVONDALE...SAND HILL...CARTER ACRES...
BENNING PARK...THE COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...
BATTLE PARK...CUSTER ROAD TERRACE...MIDLAND AND SAINT MARYS HILLS.
LAT...LON 3258 8481 3234 8477 3228 8492 3230 8494
3233 8501 3235 8500 3238 8497 3239 8499
3239 8497 3241 8498 3243 8496 3244 8497
3245 8500 3250 8500 3253 8501
TIME...MOT...LOC 2215Z 155DEG 13KT 3236 8495Special weather statement, Aug 13, 6:44 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT SAT AUG 13 2016
GAZ078-089-132330-
MUSCOGEE GA-HARRIS GA-
644 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MUSCOGEE AND HARRIS
COUNTIES UNTIL 730 PM EDT...
AT 643 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
WAVERLY HALL TO BIBB CITY...MOVING NORTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...PINE MOUNTAIN...WAVERLY HALL...THE F.D. ROOSEVELT STATE
PARK...ELLERSLIE...MOUNTAIN HILL...GREEN ISLAND HILLS...BARTLETTS
FERRY DAM...CATAULA...MULBERRY GROVE...FORTSON AND LAKE HARDING.
LAT...LON 3274 8511 3287 8494 3287 8477 3284 8470
3283 8469 3272 8469 3270 8470 3261 8470
3252 8500 3258 8507 3263 8508 3264 8511
3266 8509 3269 8512
TIME...MOT...LOC 2243Z 164DEG 13KT 3265 8477 3249 8498Special weather statement, Aug 13, 7:11 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT SAT AUG 13 2016
GAZ083-084-096-097-109-140000-
TWIGGS GA-DODGE GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-
711 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...NORTHERN
DODGE...NORTHEASTERN BLECKLEY...SOUTHERN WILKINSON AND NORTHWESTERN
LAURENS COUNTIES UNTIL 800 PM EDT...
AT 710 PM EDT...A STRONG THUNDERSTORM WAS NEAR DEXTER...MOVING
NORTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHESTER...DEXTER...DUDLEY...DANVILLE...MONTROSE...ALLENTOWN...
REBIE...HARLOW...CARY...ROWLAND...GOLDSBORO AND CHAPPELLS MILL.
LAT...LON 3244 8296 3235 8314 3253 8334 3268 8324
3267 8305
TIME...MOT...LOC 2310Z 150DEG 13KT 3247 8310Special weather statement, Aug 13, 7:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT SAT AUG 13 2016
GAZ107>109-140000-
DODGE GA-WILCOX GA-PULASKI GA-
719 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...EASTERN
WILCOX AND SOUTHEASTERN PULASKI COUNTIES UNTIL 800 PM EDT...
AT 718 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM SOUTH
OF RHINE TO NORTH OF ABBEVILLE...MOVING NORTH AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EASTMAN...ABBEVILLE...RHINE...UNION...ANTIOCH CHURCH...CEDAR
CREEK...FIVE POINTS...OCMULGEE BANKS AND BROWNING.
LAT...LON 3185 8335 3187 8341 3230 8341 3221 8318
3193 8317 3190 8321 3188 8320 3187 8318
3185 8318 3185 8321 3184 8321
TIME...MOT...LOC 2318Z 178DEG 5KT 3189 8325 3212 8330Special weather statement, Aug 13, 7:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT SAT AUG 13 2016
GAZ066-067-078-079-140015-
HARRIS GA-TALBOT GA-TROUP GA-MERIWETHER GA-
724 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...NORTHWESTERN TALBOT...
SOUTHERN TROUP AND SOUTHERN MERIWETHER COUNTIES UNTIL 815 PM EDT...
AT 722 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM RIVER
VIEW TO NEAR PINE MOUNTAIN...TALBOTTON AND JUNCTION CITY...MOVING
NORTH AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...HAMILTON...TALBOTTON...MANCHESTER...WEST POINT...PINE
MOUNTAIN...WAVERLY HALL...WARM SPRINGS...WOODLAND...BAUGHS
CROSSROADS...JONES CROSSROADS...PLEASANT HILL...HARRIS CITY...
MOUNTAIN HILL...BAUGHVILLE...OLIVE BRANCH...THE F.D. ROOSEVELT STATE
PARK...WHITESVILLE-PINE LAKE...CANNONVILLE AND FLINT HILL.
LAT...LON 3308 8486 3290 8451 3288 8451 3288 8448
3286 8449 3285 8448 3260 8448 3270 8484
3269 8512 3272 8512 3274 8511 3276 8514
3278 8512 3281 8517 3285 8515 3286 8519
3299 8521
TIME...MOT...LOC 2322Z 172DEG 17KT 3276 8515 3283 8483 3271 8461 3263
8451Special weather statement, Aug 13, 7:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SAT AUG 13 2016
GAZ074-085-097-140030-
JOHNSON GA-WASHINGTON GA-LAURENS GA-
739 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN WASHINGTON AND NORTHEASTERN LAURENS COUNTIES UNTIL 830
PM EDT...
AT 738 PM EDT...A STRONG THUNDERSTORM WAS NEAR WRIGHTSVILLE...MOVING
NORTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...HARRISON...LOVETT...SPANN...DONOVAN...NEW HOME AND
PRINGLE.
LAT...LON 3264 8259 3260 8280 3278 8288 3285 8274
3284 8259
TIME...MOT...LOC 2338Z 167DEG 8KT 3267 8270The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:35 PM EDT | Special Weather Statement | FFC | Toombs | 25 min |
| Aug 12, 8:59 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 31 min |
| Aug 13, 6:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Aug 13, 6:44 PM EDT | Special Weather Statement | FFC | Harris | 46 min |
| Aug 13, 7:11 PM EDT | Special Weather Statement | FFC | Bleckley | 49 min |
| Aug 13, 7:19 PM EDT | Special Weather Statement | FFC | Dodge | 41 min |
| Aug 13, 7:24 PM EDT | Special Weather Statement | FFC | Harris, Talbot, Troup | 51 min |
| Aug 13, 7:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 46 min |
| Aug 13, 7:52 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Aug 13, 7:56 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.